# SDR 98ZZZX2803

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35892
- Make and model: Piper PA-31-350
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8421
- Condition: Cracked
- Location: Dc System
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT HOUSING CRACKED (ON MOLD MARKS) BEHIND COOLING FAN.  ALUMINUM CASTING CRACKED .8750 INCH AROUND THE ALTERNATOR WITH ONLY ONE SUPPORT LEFT SUSTAINING DRIVE PULLEY AND COOLING FAN.  CRACK FOLLOWED CASTING SEAM AROUND THE CIRCUMFERENCE.
